# SDR ASAA2024112454350

- Difficulty date: November 24, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,254 hours, 12,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, R/H TRANSITION PANEL HAS CORROSION FROM STA 727I TO 747. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H TRANSITION PANEL FROM STA 727I TO 747 IAW B737-900ER SRM 53-00-53-1A-2. ORIG THICKNESS IS .040" IAW B737-900ER SRM 53-60-53-01-2. REMOVED .010". REMAINING THICKNESS IS .030" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED AFT PIT R/H TRANSITION PANEL USING BAC1496-377 7075-T62 IAW B737-900ER 53-00-53-2R-5 FROM STA 727I TO 767.
